# SDR SWIA201024943

- Difficulty date: September 27, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 20,657 hours, 17,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3RD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  (FLT 6523)  RELAMPED EMERGENCY LIGHT.
